Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the realization of symplectic algebras and rational homotopy types by closed symplectic manifolds


Author: Aleksandar Milivojević
Journal: Proc. Amer. Math. Soc. 149 (2021), 2257-2263
MSC (2020): Primary 55P62, 53C15
DOI: https://doi.org/10.1090/proc/15397
Published electronically: March 2, 2021
MathSciNet review: 4232215
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We answer a question of Oprea–Tralle on the realizability of symplectic algebras by symplectic manifolds in dimensions divisible by four, along with a question of Lupton–Oprea in all even dimensions. This will also allow us to address, in all even dimensions six and higher, another question of Oprea–Tralle on the possibility of algebraic conditions on the rational homotopy minimal model of a closed smooth manifold implying the existence of a symplectic structure on the manifold.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 55P62, 53C15

Retrieve articles in all journals with MSC (2020): 55P62, 53C15


Additional Information

Aleksandar Milivojević
Affiliation: Department of Mathematics, Stony Brook University, Stony Brook, New York 11794
ORCID: 0000-0003-0490-5344
Email: aleksandar.milivojevic@stonybrook.edu

Received by editor(s): August 4, 2020
Received by editor(s) in revised form: October 16, 2020
Published electronically: March 2, 2021
Communicated by: Julie Bergner
Article copyright: © Copyright 2021 American Mathematical Society